Formulas for Some Diophantine Approximation Constants.

T.W. Cusick

Mathematische Annalen (1972)

  • Volume: 197, page 182-188
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Cusick, T.W.. "Formulas for Some Diophantine Approximation Constants.." Mathematische Annalen 197 (1972): 182-188. <>.

author = {Cusick, T.W.},
journal = {Mathematische Annalen},
pages = {182-188},
title = {Formulas for Some Diophantine Approximation Constants.},
url = {},
volume = {197},
year = {1972},

AU - Cusick, T.W.
TI - Formulas for Some Diophantine Approximation Constants.
JO - Mathematische Annalen
PY - 1972
VL - 197
SP - 182
EP - 188
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.